It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-06-2009, 04:22 AM   #1
Newbie
(male)
 
Join Date: Feb 2009
Posts: 1
kentucky13 HB User
Horrible Stacker 3 Incident, Need Advice

i am now 21 years old. but when i was in high school, 17 or 18 im not for sure, i took 3 stackers all at once. they came in packs of 3, i didnt know any better. at first i was fine, then 20 min. later i got an awesome rush, five mintues after that rush it was all downhill. the rest of the night i felt like i wanted to puke but couldnt. my ENTIRE UPPER BODY was going on and off numb, including my face. this went on for 2-3 hours. i lied down on the pavement of a church parking lot with my one friend reciting the lords prayer....seriously thought i might die. finally, i settled in and just felt really weak and weird the rest of the night. i was with one friend, and we never told anyone. at the time i felt like i would rather die than let my parents know i had taken drugs. they would have grounded me forever. anyway, i went on to finish competitive sports in high school, ive done running up to 4 miles at a time. so my heart should be good and strong right? or later in life could this incident still come back to bite me??? thanks for the suggestions, advice, whatnot in advance. much appreciated.

 
Sponsors Lightbulb
   
Old 02-06-2009, 08:17 AM   #2
Senior Veteran
(female)
 
Join Date: Jun 2006
Posts: 1,338
rudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB Userrudiraven HB User
Re: Horrible Stacker 3 Incident, Need Advice

When you took the Stacker 3 it probably still had ephedra in it. Ephedra was legal then and used in a lot of diet products, cold remedies, etc. It speeds up your metabolism, heart rate, etc. which is why you felt so weird. They took it off the market because it did cause some fatalities with overdoses. You did not take "drugs" and you accidentally took more than recommended. Thank goodness everything turned out ok. I have had a similar effect when I took certain cold meds. It should have no lasting effects and I'm sure you're fine. Stop worrying and take care

Last edited by rudiraven; 02-06-2009 at 08:18 AM.

 
Sponsors Lightbulb
   
Old 03-02-2009, 07:38 PM   #3
Inactive
(male)
 
Join Date: Jan 2008
Posts: 4,017
Executor HB UserExecutor HB UserExecutor HB UserExecutor HB UserExecutor HB UserExecutor HB User
Re: Horrible Stacker 3 Incident, Need Advice

Quote:
Originally Posted by rudiraven View Post
When you took the Stacker 3 it probably still had ephedra in it. Ephedra was legal then and used in a lot of diet products, cold remedies, etc. It speeds up your metabolism, heart rate, etc. which is why you felt so weird.
Yes, this is correct. Not only did it have Ephedra in it, but lots of it! Stacker also contains caffeine, so combined with Ephedra, the effects are even more powerful.


Quote:
They took it off the market because it did cause some fatalities with overdoses.
Yes...It was taken off the market for the very reasons which you experienced.


Quote:
It should have no lasting effects and I'm sure you're fine. Stop worrying and take care.
I would agree....You should experience no problems whatsoever.

Best of luck to you.

Regards,

Ex

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
~ need a man's advice ~ mariagar Relationship Health 20 04-20-2010 08:41 AM
Stacker 2 crazygal22 Weight Loss 1 04-04-2006 11:49 AM
Stacker 2???? DoeEyes Weight Loss 2 06-05-2003 01:32 PM
Stacker 3 mahly Weight Loss 2 04-04-2003 05:49 PM
Stacker 3 - please read Blue2U Vitamins & Supplements 8 01-16-2003 09:36 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:48 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!